Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 5 > Solution of some Problems in Hungarian...
< Back to Volume

Solution of some Problems in Hungarian Mathematical Competition - IV

Download PDF

Abstract:

In this work, we continue to present some interesting problems in the Transylvanian Hungarian Mathematical Competition held in 2012. In this article, one can find very interesting proofs of [1].

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 5)
Pages:
46-48
DOI:
10.18052/www.scipress.com/BSMaSS.5.46
Citation:
K. R. R. Gandhi "Solution of some Problems in Hungarian Mathematical Competition - IV", The Bulletin of Society for Mathematical Services and Standards, Vol. 5, pp. 46-48, 2013
Online since:
Mar 2013
Export:
Distribution: